# SDR 9513553204

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED HYD-B ELEC PUMP LOW PRESSURE MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP.  OPS AND LEAK CHECKED OK.
